Alert archive / Wisconsin / Winter Weather Advisories in 2017

Winter Weather Advisory 13, NWS Twin Cities, MN

October 31, 20176 counties in Wisconsin; 6 counties in Minnesota

NWS Twin Cities, MN issued this winter weather advisory at Oct 31, 2017, 7:48 PM CDT for 6 counties in Wisconsin; 6 counties in Minnesota. It took effect at Nov 1, 2017, 9:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2017, 7:48 PM CDT (00:48 UTC)
In effect from
Nov 1, 2017, 9:00 AM CDT
Expired
Nov 2, 2017, 1:00 AM CDT
In force
16 hr
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Washington County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS43 KMPX 010048
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
748 PM CDT Tue Oct 31 2017

...ACCUMULATING SNOW EXPECTED LATE WEDNESDAY MORNING THROUGH EARLY
EVENING...

.Snow will develop across western Minnesota quickly late tonight
and grow in coverage and intensity Wednesday morning as it moves
into eastern Minnesota and Wisconsin. Accumulations of 3 to 4
inches are expected before it mixes with drizzle and ends Wednesday
evening. 

MNZ044-045-052-053-061-063-WIZ014-023-010930-
/O.NEW.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/
Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Blaine, Stillwater, Osceola, and Hudson
748 PM CDT Tue Oct 31 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the evening commute on Wednesday. Total snow
  accumulations of 3 to 4 inches are expected.

* WHERE...Portions of east central Minnesota, northwest 
  Wisconsin and west central Wisconsin.

* WHEN...9 AM to 7 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ015-016-025-027-010930-
/O.NEW.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
748 PM CDT Tue Oct 31 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TO 10 PM CDT
WEDNESDAY...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the evening commute on Wednesday. Total snow
  accumulations of 3 to 4 inches are expected.

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Noon to 10 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Borghoff
5 follow-up statements
656 
WWUS43 KMPX 010543
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1243 AM CDT Wed Nov 1 2017

...ACCUMULATING SNOW EXPECTED LATE WEDNESDAY MORNING THROUGH
EARLY EVENING...

.Snow will develop across western Minnesota quickly late tonight
and grow in coverage and intensity Wednesday morning as it moves
into eastern Minnesota and Wisconsin. Snow accumulations of 3 to 
4 inches are expected before it mixes with drizzle and ends 
Wednesday evening. A Winter Weather Advisory is in effect for 
parts of east central Minnesota, northwest Wisconsin and west 
central Wisconsin, generally north of a Princeton, to Lino Lakes, 
to Menomonie and Chippewa Falls Wisconsin line. The advisory is in
effect from late morning Wednesday into Wednesday evening. 

MNZ044-045-052-053-061-063-WIZ014-023-011400-
/O.CON.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/
Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Blaine, Stillwater, Osceola, and Hudson
1243 AM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 7 PM CDT THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the evening commute on Wednesday. Total snow 
  accumulations of 3 to 4 inches are expected. 

* WHERE...Portions of east central Minnesota, northwest 
  Wisconsin and west central Wisconsin. 

* WHEN...9 AM to 7 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ015-016-025-027-011400-
/O.CON.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
1243 AM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 PM CDT THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the evening commute on Wednesday. Total snow 
  accumulations of 3 to 4 inches are expected. 

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Noon to 10 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
017 
WWUS43 KMPX 011055
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
555 AM CDT Wed Nov 1 2017

...ACCUMULATING SNOW EXPECTED LATE THIS MORNING THROUGH EARLY 
EVENING...

.Snow will develop across western Minnesota this morning and grow
in coverage and intensity as it moves into eastern Minnesota and 
Wisconsin. Snow accumulations of 3 to 4 inches are expected before
it mixes with drizzle and ends Wednesday evening. A Winter 
Weather Advisory is in effect for parts of east central Minnesota,
northwest Wisconsin and west central Wisconsin, generally north 
of a Princeton, to Lino Lakes, to Menomonie and Chippewa Falls 
Wisconsin line. The advisory is in effect from late this morning
into this evening.

MNZ044-045-052-053-061-063-WIZ014-023-011900-
/O.CON.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/
Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Blaine, Stillwater, Osceola, and Hudson
555 AM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 7 PM CDT THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the evening commute. Total snow accumulations 
  of 3 to 4 inches are expected. 

* WHERE...Portions of east central Minnesota, northwest 
  Wisconsin and west central Wisconsin. 

* WHEN...9 AM to 7 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ015-016-025-027-011900-
/O.CON.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
555 AM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 PM CDT THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the evening commute. Total snow accumulations 
  of 3 to 4 inches are expected. 

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Noon to 10 PM Wednesday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
654 
WWUS43 KMPX 011852
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
152 PM CDT Wed Nov 1 2017

...ACCUMULATING SNOW EXPECTED THROUGH EARLY EVENING...

.Snow continues to grow in coverage and intensity as it moves 
into eastern Minnesota and Wisconsin. Snow accumulations of 2 to 
4 inches are expected before it mixes with drizzle and ends 
Wednesday evening. A Winter Weather Advisory is in effect for 
parts of east central Minnesota, northwest Wisconsin and west 
central Wisconsin, generally north of a Princeton, to Lino Lakes, 
to Menomonie and Chippewa Falls Wisconsin line. The advisory is in
effect for this afternoon into this evening.

MNZ044-045-052-053-061-063-WIZ014-023-020000-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0000Z/
Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Blaine, Stillwater, Osceola, and Hudson
152 PM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the evening commute. Additional snow 
  accumulations of up to two inches are expected.

* WHERE...Portions of east central Minnesota, northwest 
  Wisconsin and west central Wisconsin.

* WHEN...Until 7 PM today.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WIZ015-016-025-027-020300-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0300Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
152 PM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the evening commute. Additional snow 
  accumulations of 1 to 3 inches are expected.

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Until 10 PM today.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
787 
WWUS43 KMPX 020009
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Wed Nov 1 2017

...SNOW TAPERING OFF THIS EVENING...

.Snow will gradually end this evening across western Wisconsin.

MNZ044-045-052-053-061-063-WIZ014-023-020115-
/O.EXP.KMPX.WW.Y.0013.000000T0000Z-171102T0000Z/
Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix-
Including the cities of Princeton, Mora, Cambridge, Center City, 
Blaine, Stillwater, Osceola, and Hudson
709 PM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY HAS EXPIRED...

The snow has ended, but a few slick spots remain on the roadways. 

$$

WIZ015-016-025-027-020300-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0300Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
709 PM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Wet snow occurring. Plan on slippery road conditions. 
  Additional wet snow accumulations of up to one inch are 
  expected.

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Until 10 PM today.

* ADDITIONAL DETAILS...Slow down when driving.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for wet snow means periods of wet snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$

jrb
018 
WWUS43 KMPX 020259
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Wed Nov 1 2017

...SNOW AND FREEZING DRIZZLE LINGERING UNTIL 1 AM...

.Snow and freezing drizzle will gradually end this tonight across
western Wisconsin.

WIZ015-016-025-027-020600-
/O.EXT.KMPX.WW.Y.0013.000000T0000Z-171102T0600Z/
Barron-Rusk-Dunn-Chippewa-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
and Chippewa Falls
959 PM CDT Wed Nov 1 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...Light snow and freezing drizzle.

* WHERE...Barron, Rusk, Dunn and Chippewa County.

* WHEN...Until 1 AM Thursday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for wet snow means periods of wet snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$

jrb

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Oct 31, 7:47 PM CDT, 1 minute earlier.

Area forecast discussion, Oct 31, 7:47 PM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
747 PM CDT Tue Oct 31 2017

.UPDATE...
Issued at 747 PM CDT Tue Oct 31 2017

Will issue a Winter Advisory shortly for areas generally north of
I-94 and east of I-35 Wednesday. Snow accumulations of 3 to 4
inches are still expected. Ground temperatures have cooled
sufficiently with subfreezing air temps persisting for the better
part of 24 hours, allowing for most or all of the snow to
accumulate. Kept it north and east of the core metro despite
potential travel impacts due to the snow falling between both
commutes and temperatures rising above freezing by the evening
commute.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 255 PM CDT Tue Oct 31 2017

No major changes overnight as the bulk of the precipitation will
hold off until after sunrise. Light snow or flurries are still
possible during the pre dawn hours in central Minnesota as strong
warm air advection begins to develop after 09z.

Although it will snow across most of southern and central
Minnesota during the early morning hours, snowfall rates will be
key to the morning forecast, and likely remaining light until
stronger forcing develops by the mid/late morning hours. The
stronger forcing is related to an enhanced area of theta-e
advection in the 85/70h layer. Most weather models have a similar
scenario of this enhanced area forming in south central/east
central Minnesota between 15-18z. This area will quickly move off
to the east and affect mainly west central Wisconsin during the
afternoon, with lingering light snow/light rain in central/east
central Minnesota through the early afternoon. The timing of the
higher snowfall rates will correlate with temperatures likely near
or above freezing. This will limit snowfall accumulations unless
there is some type of enhancement for increased snowfall rates. As
it stands, some localized snowfall rates of 1/2 to 3/4" per hour
are possible which coincides with the enhanced theta-e advection.
Therefore, depending upon if these snowfall rates increase or not,
will be depending on snowfall totals late Wednesday morning, into
the afternoon.

Currently, snowfall amounts are based on temperatures holding
near freezing or above for several hours during the peak time of
higher snowfall rates. I do believe these amounts are a bit
elevated due to the warmer sub-surface temperatures leading to
more melting than accumulating. The best estimate is to highlight
the potential of 1-2 inches around the Twin Cities, and most of
east-central Minnesota, to around 2-3 inches in west central
Wisconsin where surface temperatures may be a few degrees cooler.

Based on the max wet-bulb temperature between the surface and the
first 1km, the snow will begin to change over to light rain in
south central/west central Minnesota between 12-18z, and across
east central Minnesota between 15-21z. West central Wisconsin may
see more snow than rain as the bulk of the precipitation falls
before these temperatures rise above freezing.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 230 PM CDT Tue Oct 31 2017

Overall, we'll see a bit of a change in the large scale pattern over
the continent over the course of the forecast period. A broad trough
encompassing much of the country, with ridging off the west coast
into Alaska, will give way to somewhat zonal flow by the weekend,
with slight ridging over the center of the country by the middle of
next week as troughing develops off the west coast. In terms of
weather, it still looks fairly busy with systems working through the
region every 1-2 days or so, but at this point most of the
significant precipitation looks to be north/east of our area.

Some precipitation from tomorrow's system will linger across the
east into the evening hours, with a surface ridging nosing in from
the north and drying things out for Thursday and Thursday night.
However, the next system will quickly approach by Friday as
frontogenesis intensifies along the mid-level baroclinic zone over
our area. Most of the guidance suggests the strongest frontogenesis
and its juxtaposition with deep moisture will be over northern and
central Minnesota into northern Wisconsin. Precipitation type will
be an issue again, with rain more likely south and snow more likely
to the north. There does not appear to be a substantial elevated
above freezing warm nose, so things will primarily depend upon
boundary layer temperatures, which are tough to pin down several
days out. So, for now will have a mixture of rain/snow mentioned
with a south to north gradient in the probability of snow. This
looks to be a fairly prolonged period of warm advection and
frontogenesis, although most indications are that it will slip north
over time as the main upper wave and surface low move out into the
Plains. The best time frame for a gap in precipitation looks to be
during the day on Saturday, but there are some significant
differences in timing in the guidance, and large spread in the
ensembles. So, it will be tough to pin down too many specifics until
things get a bit closer in time. Regardless, it still appears we
will eventually push the system through and east of the area by
Monday with a push of cold and drier air into the region. High
pressure should hang on through Tuesday, with any precipitation
Monday into Tuesday being scattered an light.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 707 PM CDT Tue Oct 31 2017

VFR until overnight when MVFR cigs begin to develop. Snow will
begin late tonight across western MN, mid morning across eastern
MN, and late morning across WI. IFR visibilities likely with the
snow with LIFR visibilities possible north of I-94 and east of
I-35. The snow will end from west to east during the afternoon as
warmer and drier air begins to work in, but MVFR cigs are still
possible.

KMSP...Snow will likely begin between 14-15Z Wednesday and
continue until mid afternoon when it may turn to drizzle.
Visibilities may drop to less than a mile for a time. An inch or
two are possible.

/OUTLOOK FOR KMSP/
Thu...VFR with MVFR cigs possible early. Wind NW 5-10 kts.
Fri...MVFR/-RASN likely late. Wind NE 5-10 kts.
Sat...MVFR/chance -RASN. Wind ESE 10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 9 AM to 7 PM CDT Wednesday for
     WIZ014-023.

     Winter Weather Advisory from noon to 10 PM CDT Wednesday for
     WIZ015-016-025-027.

MN...Winter Weather Advisory from 9 AM to 7 PM CDT Wednesday for
     MNZ044-045-052-053-061-063.

&&

UPDATE...BORGHOFF
SHORT TERM...JLT
LONG TERM...
AVIATION...BORGHOFF
Hazardous weather outlook, Oct 31, 1:36 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
136 PM CDT Tue Oct 31 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
011845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
136 PM CDT Tue Oct 31 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Snow is expected to develop Wednesday morning across central and
southern Minnesota. Snowfall amounts will be dependent on snowfall
rates and temperatures. Current forecast has the best chance of
measurable snowfall in west central Wisconsin.

Another round of accumulating snow will be possible Friday night,
especially across central Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

Nearby

Winter Weather Advisories in Wisconsin, 2017Winter Weather Advisories in Minnesota, 2017Every winter weather advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.